# SDR CALA2015022700131

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 53,461 hours, 18,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5320-02076REV F-OP, 3 MAIN CABIN SEAT TRACK SPLICE, LOCATION AT 727B LBL 24.75, THE HOLES IN THE SEAT TRACK FLANGES WILL NOT MEET MINIMUM EDGE DISTANCE REQUIREMENTS IAW EA.  REMOVED DAMAGED FLANGES, FABRICATED REPAIR PARTS & INSTALLED IAW ECRA 5320-02410.
